Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Having lumps in sperm

Hi, i have this problem in my sperm, it has lumps that forms like tiny balls or capsules and my right testes has swollen, i don t know what is the cause of this because i did not made any sexual intercourse, only masturbation. does any one have an idea? i am 29 years old and 97 kilos in weight and 5 6 in height.
Asked On : Mon, 25 Apr 2011
Answers:  1 Views:  319
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hi, Welcome to HealthcareMagic Forum.
You are having a Infection as you are complaining of Scrotal Swelling. May be you should give yourself some rest from Masturbating and get yourself examined by a Urologist at the eariest so that he can examine you and rule out the exact cause. You may need analgesics and antibiotics. Exercise regularly and avoid junk, eat healthy nutritious balanced diet. Try reducing your weight.
Good Luck.
Answered: Mon, 25 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]

Related questions you may be interested in


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor